Accessibility Tools

Skip to main content

Vaccine Injury of Mariah Baughn


What was your life like before you received the COVID-19 vaccine?

Normal life of working as a physician (MD pathologist), and enjoying weekends

Describe the symptoms and the timeline of the reaction.

Very soon after getting the second dose of the Pfizer vaccine I developed tinnitus. Not putting two and two together I saw my chiropractor who did adjustments (over time) to no avail. About a year later the reports of tinnitus associated with the vaccine were being published and that’s when I figured out what happened. I still have tinnitus which is difficult as I like to work in a quiet office to focus on my slides.

Describe the solutions that helped your symptoms

Getting good sleep helps

Which solutions were not helpful?

All the tinnitus cures online have not worked for me

What would you like others to know?

I will never get another vaccine of any sort. I have completely lost trust in the medical establishment. I am getting further training in functional medicine to try to find something that makes this better.

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.